# SDR AALA20011105

- Difficulty date: May 19, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 7800 · Engine Exhaust System
- Part: Fitting
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1953 - EN ROUTE DFW-SHV, RIGHT ENGINE REVERSER ACCUMULATOR LIGHT ILLUMINATED DURING CLIMB-OUT AND RIGHT HYDRAULIC QUANTITY DECREASED.  AIR INTERRUPTED AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  TIGHTENED LOOSE FITTING ON ACCUMULATOR LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
